Commutativity Results for Multiplicative (Generalized) (α,β) Reverse Derivations on Prime Rings

  • Zahraa S. M. Alhaidary Department of Mathematic, College of Science, University of Baghdad, Baghdad, Iraq
  • Abdulrahman H. Majeed Department of Mathematic, College of Science, University of Baghdad, Baghdad, Iraq
Keywords: Derivation, Prime Ring, Reverse, Multiplicative (Generalized) (α,β) Reverse Derivation, Generalized Multiplicative (α,β) Reverse Derivation

Abstract

Let  be a prime ring,  be a non-zero ideal of  and   be automorphism on. A mapping  is called a multiplicative (generalized)  reverse derivation if  where  is any map (not necessarily additive). In this paper, we proved the commutativity of a prime ring R admitting a multiplicative (generalized)  reverse derivation  satisfying any one of the properties:

 

 

 for all x, y  

Published
2021-09-30
How to Cite
Alhaidary, Z. S. M., & Majeed, A. H. (2021). Commutativity Results for Multiplicative (Generalized) (α,β) Reverse Derivations on Prime Rings. Iraqi Journal of Science, 62(9), 3102-3113. https://doi.org/10.24996/ijs.2021.62.9.26
Section
Mathematics